# SDR CALA2016120200995

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 26,506 hours, 8,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 417191
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 3 3-51-06. OPS CHECKED GOOD IAW AMM 33-51-00.
